# SDR SWIA20230102

- Difficulty date: January 2, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON FLOOR SEAT TRACK AT RBL9 BETWEEN FS 473.00 - 589.00     (C-CHECK RO 2/14/2023)    REMOVED AND REPLACED FLOOR SEAT TRACK AT RBL9 BETWEEN FS 473.00 - 589.00 WITH NEW, PER CRJ200 AMM 53-01-11-400-802. SEE CONTINUE CARD FOR DETAILS.
